HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Arthritis (http://www.healthboards.com/boards/arthritis/)
-   -   Kenalog Injection (http://www.healthboards.com/boards/arthritis/924661-kenalog-injection.html)

srqsusie61 10-25-2012 12:15 PM

Kenalog Injection
 
Help!!!! I have had a couple of Kenalog injections in the past several months for RA. I NOW have huge dimple on the outside of my upper right arm and looks disfigured. Anyone else???

Moldova 10-27-2012 01:59 PM

Re: Kenalog Injection
 
Hi,
I am so sorry you got such side effect from the shot.
I have RA but had never had this type drugs. I inject myself every week for years in a stomach or upper thigh but except some redness and puffiness never had any problems. I had never heard it can disfigure one's body.

Did you discuss this problem with your DR.? Did they every hear about same problem from any of their patients?

Sorry, I wish I could help you more, but feel that only your DR may help.

Moldova

pj45236 12-05-2012 07:46 PM

Re: Kenalog Injection
 
[QUOTE=srqsusie61;5078516]Help!!!! I have had a couple of Kenalog injections in the past several months for RA. I NOW have huge dimple on the outside of my upper right arm and looks disfigured. Anyone else???[/QUOTE]
I just submitted a question on this exact topic. It is a rather large indentation on the hip where the injection was given. The doctor doesn't want to talk about it. I'm trying to find out where to turn for help. I found some comments from 2008 on this site and at that time they indicated they would be willing to turn to legal help. I'd like to know what can be done. If you get some info, please let me know and I'll do the same.

lordkevin 12-08-2012 02:17 AM

Re: Kenalog Injection
 
Thanks for the nice post....

Titchou 12-08-2012 06:01 AM

Re: Kenalog Injection
 
That's a standard possible side effect of these injections. A general search should produce several listings.

mmisty 12-08-2012 01:28 PM

Re: Kenalog Injection
 
Any dent or indentation will fill in over time. It is a side effect that sometimes happens with Kenolog injections. Not due to the technique of the person giving the injection.

pj45236 12-08-2012 07:18 PM

Re: Kenalog Injection
 
Misty, Thanks. This is the first positive comment I've seen on this subject and I feel a little better. I hope and pray it does not get worse or that other side effects don't start as well. I appreciate your reply very much...Pam


All times are GMT -7. The time now is 02:06 PM.